# SDR DXTA2022020856370

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N598QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0157
- Aircraft time: 3,348 hours, 2,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 115012634
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION THE EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE EXTREMELY DIM.///SIGN-OFF///REMOVED OVERWING EMERGENCY LIGHT ASSY P/N OWL100-04 S/N 115009731 DUE TO DIM AND INSTALLED CUSTOMER SUPPLIED NEW LIGTH ASSY P/N OWL100-04 S/N 115012634.  PERFORMED OPS CHECK GOOD.  WORK DONE IAW CE-680A 33-50-20.
